# SDR 97ZZZX1621

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N801JP
- Make and model: Cessna 550
- Aircraft serial: 5500043
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windsheild
- Part number: 991206415
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER REQUESTED INSTALLATION OF A SET OF WINDSHEILDS DELIVERED BY THE CUSTOMER.  INQUIRIES WERE MADE FROM THE SUPPLIER AS TO THE TRACEABILITY OF THE WINDSHIELDS.  NO TRACABILITY COULD BE PROVIDED AND NEW WINDSHIELDS WERE ORDERED FROM CESSNA AND INSTALLED.  THIS MATTER WAS TURNED OVER TO CESSNA QUALITY AND ENGINEERING FOR FINAL DISPOSITION WITH THEIR SUPPLIER AND HAS BEEN RESOLVED.
